# SDR TWAA9908704

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Row 11-16
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS AT ROWS 11 TO16 ON RT SIDE STAYED ON ALL THE TIME.  SYSTEM OPERATION CHECKED NORMAL.  UNABLE TO DUPLICATE THE PROBLEM.  CHECK-C 4-7-99 LAX.
